Alert archive / Ohio / High Wind Watches in 2005

High Wind Watch 1, NWS Cleveland, OH

November 5, 200516 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this high wind watch at Nov 5, 2005, 3:12 PM EST for 16 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Nov 6, 2005, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2005, 3:12 PM EST (20:12 UTC)
In effect from
Nov 6, 2005, 7:00 AM EST
Expired
Nov 6, 2005, 7:00 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Medina County, OH, Ottawa County, OH, Portage County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Trumbull County, OH, Wood County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 6 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 052012
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EST SAT NOV 5 2005


OHZ003-006>014-018>023-089-PAZ001>003-060415-
/O.NEW.KCLE.HW.A.0001.051106T1200Z-051107T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
312 PM EST SAT NOV 5 2005

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

DEEP LOW PRESSURE WILL MOVE INTO LOWER MICHIGAN LATE TONIGHT. A
COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE INTO EXTREME WESTERN
OHIO LATE TONIGHT AND MOVE EAST ACROSS THE AREA BY SUNDAY
AFTERNOON. IT IS POSSIBLE THAT GUSTY WINDS OF 50 TO 60 MPH MAY
DEVELOP CLOSE TO THE FRONT OR AFTER THE FRONT MOVES THROUGH.

HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$
4 follow-up statements
000 
WWUS71 KCLE 060240
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
940 PM EST SAT NOV 5 2005

OHZ003-006>014-018>023-089-PAZ001>003-061100-
/O.UPG.KCLE.HW.A.0001.051106T1200Z-051107T0000Z/
/O.NEW.KCLE.HW.W.0001.051106T1200Z-051107T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
940 PM EST SAT NOV 5 2005

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING WHICH IS IN EFFECT FROM 7 AM TO 7
PM EST SUNDAY.

DAMAGING WINDS ARE LIKELY TO DEVELOP FROM WEST TO EAST ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA DURING THE DAY SUNDAY.
SOUTHWEST WINDS WILL GUST LOCALLY AS HIGH AS 50 TO 60 MPH. THIS
WILL BRING DOWN SOME TREES AND POWER LINES. HIGH PROFILE VEHICLES
ARE ALSO AT RISK. TRASH CANS AND OTHER OUTDOOR OBJECTS SHOULD BE
SECURED OR THEY MAY BLOW AWAY.

THE WINDS WILL INCREASE AS LOW PRESSURE DEEPENS OVER THE CENTRAL
GREAT LAKES AND A STRONG COLD FRONT SWEEPS ACROSS THE AREA.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ017-027>033-036>038-047-061100-
/O.NEW.KCLE.WI.Y.0002.051106T1200Z-051107T0000Z/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
940 PM EST SAT NOV 5 2005

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY.

STRONG WINDS ARE LIKELY TO DEVELOP FROM WEST TO EAST ACROSS
NORTHERN OHIO DURING THE DAY SUNDAY. SOUTHWEST WINDS WILL GUST
LOCALLY AS HIGH AS 40 TO 50 MPH. THIS MAY BRING DOWN A FEW TREE
LIMBS AND POWER LINES. TRASH CANS AND OTHER OUTDOOR OBJECTS ARE AT
RISK OF BLOWING AWAY AND SHOULD BE SECURED.

THE WINDS WILL INCREASE AS LOW PRESSURE DEEPENS OVER THE CENTRAL
GREAT LAKES AND A STRONG COLD FRONT SWEEPS ACROSS THE AREA.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$


KOSARIK
000 
WWUS71 KCLE 060912
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EST SUN NOV 6 2005

OHZ017-061715-
/O.UPG.KCLE.WI.Y.0002.051106T1200Z-051107T0000Z/
/O.EXA.KCLE.HW.W.0001.051106T1200Z-051107T0000Z/
HANCOCK-
INCLUDING THE CITY OF...FINDLAY
412 AM EST SUN NOV 6 2005

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG WINDS ARE LIKELY TO DEVELOP FROM WEST TO EAST ACROSS
NORTHERN OHIO DURING THE DAY. SOUTHWEST WINDS WILL GUST LOCALLY AS
HIGH AS 50 TO 60 MPH. THIS MAY BRING DOWN SOME TREES...LIMBS AND
POWER LINES. TRASH CANS AND OTHER OUTDOOR OBJECTS ARE AT RISK OF
BLOWING AWAY AND SHOULD BE SECURED.

THE WINDS WILL INCREASE AS LOW PRESSURE DEEPENS OVER THE CENTRAL
GREAT LAKES AND A STRONG COLD FRONT SWEEPS ACROSS THE AREA.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ003-006>014-018>023-089-PAZ001>003-061715-
/O.CON.KCLE.HW.W.0001.051106T1200Z-051107T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
412 AM EST SUN NOV 6 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

DAMAGING WINDS ARE LIKELY TO DEVELOP FROM WEST TO EAST ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA DURING THE DAY.
SOUTHWEST WINDS WILL GUST LOCALLY AS HIGH AS 50 TO 60 MPH. THIS
WILL BRING DOWN SOME TREES AND POWER LINES. HIGH PROFILE VEHICLES
ARE ALSO AT RISK. TRASH CANS AND OTHER OUTDOOR OBJECTS SHOULD BE
SECURED OR THEY MAY BLOW AWAY.

THE WINDS WILL INCREASE AS LOW PRESSURE DEEPENS OVER THE CENTRAL
GREAT LAKES AND A STRONG COLD FRONT SWEEPS ACROSS THE AREA.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ027>033-036>038-047-061715-
/O.CON.KCLE.WI.Y.0002.051106T1200Z-051107T0000Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
412 AM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

STRONG WINDS ARE LIKELY TO DEVELOP FROM WEST TO EAST ACROSS
NORTHERN OHIO DURING THE DAY. SOUTHWEST WINDS WILL GUST LOCALLY
AS HIGH AS 40 TO 50 MPH. THIS MAY BRING DOWN A FEW TREE LIMBS AND
POWER LINES. TRASH CANS AND OTHER OUTDOOR OBJECTS ARE AT RISK OF
BLOWING AWAY AND SHOULD BE SECURED.

THE WINDS WILL INCREASE AS LOW PRESSURE DEEPENS OVER THE CENTRAL
GREAT LAKES AND A STRONG COLD FRONT SWEEPS ACROSS THE AREA.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

KIELTYKA
000 
WWUS71 KCLE 061711
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1211 PM EST SUN NOV 6 2005

OHZ003-006>014-017>023-089-PAZ001>003-070000-
/O.CON.KCLE.HW.W.0001.000000T0000Z-051107T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1211 PM EST SUN NOV 6 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

GUSTY WINDS OF 50 TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING.
THIS WILL BRING DOWN SOME TREES AND POWER LINES. HIGH PROFILE
VEHICLES ARE ALSO AT RISK. TRASH CANS AND OTHER OUTDOOR OBJECTS
SHOULD BE SECURED OR THEY MAY BLOW AWAY.

THE STRONG WINDS WERE BEING CAUSED BY A DEEP LOW PRESSURE THAT
PASSING JUST NORTH OF THE LOWER GREAT LAKES THIS AFTERNOON.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ027>033-036>038-047-070000-
/O.CON.KCLE.WI.Y.0002.000000T0000Z-051107T0000Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1211 PM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

STRONG GUSTY WINDS OF 40 TO 50 MPH ARE LIKELY ACROSS THE AREA THIS
AFTERNOON AND EVENING. THIS MAY BRING DOWN A FEW TREE LIMBS AND
POWER LINES. TRASH CANS AND OTHER OUTDOOR OBJECTS ARE AT RISK OF
BLOWING AWAY AND SHOULD BE SECURED.

THE STRONG WINDS WERE BEING CAUSED BY A DEEP LOW PRESSURE THAT
PASSING JUST NORTH OF THE LOWER GREAT LAKES THIS AFTERNOON.

STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$
000 
WWUS71 KCLE 062015
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST SUN NOV 6 2005

OHZ003-006>010-017>023-070000-
/O.CAN.KCLE.HW.W.0001.000000T0000Z-051107T0000Z/
/O.EXA.KCLE.WI.Y.0002.000000T0000Z-051107T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN
315 PM EST SUN NOV 6 2005

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

THE STRONG WINDS WERE BEING CAUSED BY A DEEP LOW PRESSURE THAT
WAS PASSING NORTH OF THE LOWER GREAT LAKES THIS AFTERNOON.

GUSTY WINDS OF 35 TO 50 MPH WILL OCCUR THROUGH THIS EVENING. WINDS
OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

$$

OHZ011>014-089-PAZ001>003-070000-
/O.CON.KCLE.HW.W.0001.000000T0000Z-051107T0000Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
315 PM EST SUN NOV 6 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

GUSTY WINDS OF 50 TO 60 MPH ARE THROUGH EARLY TONIGHT. WINDS OF
THIS MAGNITUDE MAY BRING DOWN SOME TREES AND POWER LINES. HIGH
PROFILE VEHICLES ARE ALSO AT RISK. TRASH CANS AND OTHER OUTDOOR
OBJECTS SHOULD BE SECURED OR THEY MAY BLOW AWAY.

THE STRONG WINDS WERE BEING CAUSED BY A DEEP LOW PRESSURE THAT
PASSING NORTH OF THE LOWER GREAT LAKES THIS AFTERNOON.


$$

OHZ027>033-036>038-047-070000-
/O.CON.KCLE.WI.Y.0002.000000T0000Z-051107T0000Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
315 PM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

GUSTY WINDS OF 35 TO 50 MPH WILL OCCUR THROUGH THIS EVENING. WINDS
OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

THE STRONG WINDS WERE BEING CAUSED BY A DEEP LOW PRESSURE THAT
WAS PASSING NORTH OF THE LOWER GREAT LAKES THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Nov 5, 3:00 PM EST, 12 minutes earlier.

Area forecast discussion, Nov 5, 3:00 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
300 PM EST SAT NOV 5 2005

.SHORT TERM(TONIGHT-MONDAY)...
NEARLY STNRY FNT JUST N LERI TO LOW PRES MOVG INTO WRN MO THIS AFTN.
LOW PRES WILL DEEPEN CONSIDERABLY TNGT AS IT MOVS NE TO WRN LWR MI
BY SUN MRNG. A COLD FNT EXTDNG S FROM THE LOW WILL MOV INTO WRN PTN
CWA ARND 09Z THEN MOV E OF THE AREA ARND 18Z. THERE WERE JUST FEW
SHWRS/SPRINKLES IN THE CWA THIS AFTN. SHWRS/TSTMS WILL BECOME MORE
WDSPRD OVRNGT BUT STILL MNLY CLOSE TO THE FNT WITH SCT SHWRS/TSTMS
WELL OUT AHEAD OF IT. STARTED OUT MOST AREAS WITH CHC THIS EVNG
ICNRSG POPS TO LKLY OR CAT AFT MIDN...OR LATE TNGT FAR E. STG LOW
LVL WINDS DVPL WITH THE DEEPENING LOW. THERE IS PSBLY STG WINDS WITH
THE TSTSM LATER TNGT MNLY OVER WRN AREAS. THERE IS ALSO PSBLY THAT
SOME HIGH WINDS MAY CONT ALG THE FNT TMRW...HOWEVER HIGHS WINDS ARE
PSBLY EXTRM N AFTER THE FNT PASSES. A HIGH WIND WATCH WILL BE ISSUED
FOR NRN AREAS FOR PSBL WIND GUSTS NEAR 60MPH WITH THE THREAT BEING
MNLY NEAR THE LAKESHORE...THOUGH WIND GUSTS ARND 45 MPH LTL FURTHERN
INLAND MAY CAUSE SOME WIND DAMAGE. HWRS TMRW SHUD END FAIRLY SOON
AFTER FRONT MOVES THROUGH. HIGH PRESSURE MOVES IN SUNDAY NIGHT AND
MONDAY FOR FAIR WEATHER...WITH HIGH TEMPS MONDAY NEAR OR LITTLE
ABOVE NORMAL HIGH THE 50S.

&&

LONG TERM (TUESDAY-SATURDAY)...
START OUT THE EXTDD WITH A FAIRLY FLAT SWLY FLOW ALOFT  TENDING TWD
MORE AMPLIFIED FLOW MID WEEK AS TROF MOVS INTO THE CNTRL U.S.. MODEL
DIFR WITH GFS MUCH MORE AMPLIFIED THAN ENS FCST AND ECWMF. FOLLOWING
HPC GUID WENT WITH MORE AMPLIFIED SOLN BUT NEARLY AS MUCH AS OPN
GFS. THIS SHOULD BRING THE TROF THRU THE AREA BY FRI. CDFNT WILL
MOVE THRU ON WED WITH WAVE PSBL ALG FNT THU KEEPING SOME SHWRS IN
OVER THE ERN AREAS. THIS FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER
FOR THU AND FRIDAY. STILL TEMPS NEAR OR ABV NORMAL.

.AVIATION(18Z-18Z)...
TOUGHT FCST TDA WITH PRECIP MENTION THE BIGGEST CHALLENGE.  NEW
MODELS IN FAIRLY DECENT AGREEMENT WITH MOVEMENT OF CDFNT WHICH MAKE
IT THRU KCLE AND KMFD BY END OF PD.  PRIOR TO THAT WL HAVE TO DEAL
WITH PRECIP THREAT.  SUM SHRA HV DVLPED OVR NRN IN ALG STATIONARY
FNT AND COULD SEE SOME OF THESE MOVE E INTO NW OH THIS EVE.
HOWEVER...THINK MAIN PRECIP THREAT WL COME DURG 2ND HALF OF PD AS
CDFNT APPROACHES.  DECENT INSTABILITY AND SHEAR TODA AND COULD
ACTUALLY SEE SOME TSRA AFFECT FAR WRN TAFS LATE THIS EVE.  HOWEVER
LOSS OF DAYTIME HEATING SHOULD CAUSE THESE TO DSIPT LATER TGNT AND
WL NOT INCLUDE AT ERN SITES.  EXPCT CIGS TO SETTLE INTO MVFR MOST
LOCATIONS BY NEXT TAF ISSUANCE.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...HIGH WIND WATCH FOR OHZ003-006>014-018>023-089 FROM 7 AM
SUNDAY TO 7 PM SUNDAY.
      GALE WARNING LERIE WEST HALF 12Z SUNDAY THRU 08Z MONDAY.
      STORM WARNING LERIE EAST HALF 12Z SUNDAY THRU 08Z MONDAY.
.PA...HIGH WIND WATCH FOR PAZ001-002-003 FROM 7AM SUNDAY TO 7 PM
SUNDAY.
      GALE WARNING LERIE WEST HALF 12Z SUNDAY THRU 08Z MONDAY.
      STORM WARNING LERIE EAST HALF 12Z SUNDAY THRU 08Z MONDAY.

&&

SHORT TERM...KIELTYKA
LONG TERM...WCR
AVIATION...KUBINA
Hazardous weather outlook, Nov 5, 6:35 AM EST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
635 AM EST SAT NOV 5 2005

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
635 AM EST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL ENTER NORTHWEST OHIO LATE TONIGHT AND
WILL BE ACCOMPANIED BY THUNDERSTORMS. THE MAIN THREAT OF SEVERE
THUNDERSTORMS LATE TONIGHT IS FROM WEST OF CLEVELAND AND AKRON.
THE MAIN THREAT FROM THE SEVERE THUNDERSTORMS ARE DAMAGING WINDS.
THE CONDITIONS MAY EVEN BE RIPE FOR AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS MAY OCCUR SUNDAY MORNING OVER NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA AND SOME OF THEM COULD BE SEVERE WITH
DAMAGING WINDS.

AFTER THE FRONTAL PASSAGE IT WILL BE WINDY. THE WINDS COULD
APPROACH WIND ADVISORY CRITERIA MAINLY OVER EXTREME NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA WHICH ARE WIND GUSTS OF 46 MPH OR
HIGHER OR SUSTAINED WINDS OF 31 TO 39 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT FOR NORTHWEST AND
NORTH CENTRAL OHIO AND POSSIBLY SUNDAY MORNING FOR NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

LEZ142>149-162>169-061145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
635 AM EST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS IN EXCESS OF 35 KNOTS COULD OCCUR WITH THUNDERSTORMS
ON LAKE ERIE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG WINDS IN EXCESS OF 35 KNOTS COULD OCCUR WITH THUNDERSTORMS
ON LAKE ERIE SUNDAY MORNING. A GALE WARNING IS IN EFFECT FOR LAKE
ERIE FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT. LOW WATER MAY
ALSO OCCUR ON THE WEST END OF LAKE ERIE SUNDAY ONCE THE STRONG
WINDS DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

Nearby

High Wind Watches in Ohio, 2005High Wind Watches in Pennsylvania, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.